Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Upper bounds for permanents of $\left( {0,\,1} \right)$-matrices


Author: Henryk Minc
Journal: Bull. Amer. Math. Soc. 69 (1963), 789-791
MathSciNet review: 0155843
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Herbert John Ryser, Combinatorial mathematics, The Carus Mathematical Monographs, No. 14, Published by The Mathematical Association of America; distributed by John Wiley and Sons, Inc., New York, 1963. MR 0150048 (27 #51)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1963-11031-9
PII: S 0002-9904(1963)11031-9